Finding independent spanning trees in partial k-trees

Xiao Zhou, Takao Nishizeki

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Spanning trees rooted at a vertex r of a graph G are independent if, for each vertex v in G, all the paths connecting v and r in the trees are pairwise internally disjoint. In this paper we give a linear-time algorithm to find the maximum number of independent spanning trees rooted at any given vertex r in partial k-trees G, that is, graphs G with tree-width bounded by a constant k.

Original languageEnglish
Title of host publicationAlgorithms and Computation - 11th International Conference, ISAAC 2000, Proceedings
EditorsD.T. Lee, Shang-Hua Teng, Shang-Hua Teng
PublisherSpringer Verlag
Pages168-179
Number of pages12
ISBN (Print)3540412557, 9783540412557
DOIs
Publication statusPublished - 2000 Jan 1
Event11th Annual International Symposium on Algorithms and Computation, ISAAC 2000 - Taipei, Taiwan, Province of China
Duration: 2000 Dec 182000 Dec 20

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1969
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other11th Annual International Symposium on Algorithms and Computation, ISAAC 2000
CountryTaiwan, Province of China
CityTaipei
Period00/12/1800/12/20

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Finding independent spanning trees in partial k-trees'. Together they form a unique fingerprint.

Cite this